March  2020, 13(3): 755-768. doi: 10.3934/dcdss.2020042

Extension of triple Laplace transform for solving fractional differential equations

1. 

Department of Mathematics and Statistics, University of Swat, Khyber Pakhtunkhwa, Pakistan

2. 

Department of Mathematics, University of Malakand, Chakadara, Lower Dir, Khyber Pakhtunkhwa, Pakistan

* Corresponding author: Amir Khan

Received  June 2018 Revised  July 2018 Published  March 2019

In this article, we extend the concept of triple Laplace transform to the solution of fractional order partial differential equations by using Caputo fractional derivative. The concerned transform is applicable to solve many classes of partial differential equations with fractional order derivatives and integrals. As a consequence, fractional order telegraph equation in two dimensions is investigated in detail and the solution is obtained by using the aforementioned triple Laplace transform, which is the generalization of double Laplace transform. The same problem is also solved by taking into account the Atangana-Baleanu fractional derivative. Numerical plots are provided for the comparison of Caputo and Atangana-Baleanu fractional derivatives.

Citation: Amir Khan, Asaf Khan, Tahir Khan, Gul Zaman. Extension of triple Laplace transform for solving fractional differential equations. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 755-768. doi: 10.3934/dcdss.2020042
References:
[1]

A. M. O. AnwarF. JaradD. Baleanu and F. Ayaz, Fractional Caputo heat equation within the double Laplace transform, Romanian Journal of Physics, 58 (2013), 15-22.   Google Scholar

[2]

A. Atangana, A note on the triple Laplace transform and its applications to some kind of third-order differential equation, Abstr. Appl. Anal., 2013 (2013), Art. ID 769102, 10 pp. doi: 10.1155/2013/769102.  Google Scholar

[3]

A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel, theory and application to heat transfer model, Therm. Sci., 20 (2016), 763-769.   Google Scholar

[4]

A. Atangana, On the new fractional derivative and application to nonlinear Fishers reaction-diffusion equation, Appl. Math. Comput., 273 (2016), 948-956.  doi: 10.1016/j.amc.2015.10.021.  Google Scholar

[5]

A. Atangana and J. J. Nieto, Numerical solution for the model of RLC circuit via the fractionl derivative without singular kernel, Adv. Mech. Eng., 7 (2015), 1-7.   Google Scholar

[6]

D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional calculus: Models and Numerical Methods, World Science, 2012. doi: 10.1142/9789814355216.  Google Scholar

[7] D. G. Duffy, Transform Methods for Solving Partial Differential Equations, CRC press, 2004.  doi: 10.1201/9781420035148.  Google Scholar
[8]

T. A. Estrin and T. J. Higgins, The solution of boundary value problems by multiple Laplace transformations, Journal of the Franklin Institute, 252 (1951), 153-167.  doi: 10.1016/0016-0032(51)90950-7.  Google Scholar

[9]

F. Gao and X. J. Yang, Fractional Maxwell fluid with fractional derivative without singular kernel, Therm. Sci., 20 (2016), 871-877.  doi: 10.2298/TSCI16S3871G.  Google Scholar

[10]

H. JafariA. KademD. Baleanu and T. Yalmaz, Solutions of the fractional Davey-Stewartson equations with variational iteration method, Rom. Rep. Phy., 64 (2017), 337-346.   Google Scholar

[11]

F. JaradT. AbdeljawadE. Gndogdu and D. Baleanu, On the Mittag-Leffler stability of q-fractional nonlinear dynamical systems, P. Romanian Acad. A, 12 (2011), 309-314.   Google Scholar

[12]

Y. KhanJ. DiblikN. Faraz and Z. Smarda, An efficient new perturbative Laplace method for space-time fractional telegraph equations, Adv. Differ. Equ-NY, 2012 (2012), 9pp.  doi: 10.1186/1687-1847-2012-204.  Google Scholar

[13]

T. KhanK. ShahA. Khan and R. A. Khan, Solution of fractional order heat equation via triple Laplace transform in 2 dimensions, Math. Meth. Appl. Sci., 41 (2018), 818-825.  doi: 10.1002/mma.4646.  Google Scholar

[14]

A. A. Kilbas, O. I. Marichev and S. G. Samko, Fractional Integral and Derivatives (Theory and Applications), Gordon and Breach, Switzerland, 1993.  Google Scholar

[15]

A. Kilicman and H. E. Gadain, On the applications of Laplace and Sumudu transforms, Journal of the Franklin Institute, 347 (2010), 848-862.  doi: 10.1016/j.jfranklin.2010.03.008.  Google Scholar

[16]

D. KumarJ. Singh and S. Kumar, Analytic and approximate solutions of space-time fractional telegraph equations via Laplace transform, Walailak J. Sci. and Tech., 11 (2014), 711-728.   Google Scholar

[17]

S. Kumar, A new analytical modelling for fractional telegraph equation via Laplace transform, Appl. Math. Model., 38 (2014), 3154-3163.  doi: 10.1016/j.apm.2013.11.035.  Google Scholar

[18]

V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Analysis: Theory, Methods and Applications, 69 (2008), 2677-2682.  doi: 10.1016/j.na.2007.08.042.  Google Scholar

[19]

R. MetzlerW. SchickH. G. Kilian and T. F. Nonnenmacher, Relaxation in filled polymers: A fractional calculus approach, J. Chem. Phy., 103 (1995), 7180-7186.  doi: 10.1063/1.470346.  Google Scholar

[20]

R. C. Mittal and R. Bhatia, A numerical study of two dimensional hyperbolic telegraph equation by modified B-spline differential quadrature method, Appl. Math. Comput., 244 (2014), 976-997.  doi: 10.1016/j.amc.2014.07.060.  Google Scholar

[21]

M. K. Owolabi and A. Atangana, Analysis of mathematics and numerical pattern formation in superdiffusive fractional multicomponent system, Adv. Appl. Math. Mech., 9 (2017), 1438-1460.  doi: 10.4208/aamm.OA-2016-0115.  Google Scholar

[22]

K. M. Owolabi and A. Atangana, Numerical approximation of nonlinear fractional parabolic differential equations with Caputo Fabrizio derivative in Riemann Liouville sense, Chaos Solitons & Fractals, 99 (2017), 171-179.  doi: 10.1016/j.chaos.2017.04.008.  Google Scholar

[23]

K. M. Owolabi, Modelling and simulation of a dynamical system with the Atangana-Baleanu fractional derivative, Eur. Phys. J. Plus., 133 (2018), 15.  doi: 10.1140/epjp/i2018-11863-9.  Google Scholar

[24]

K. M. Owolabi, Efficient numerical simulation of non-integer-order space-fractional reaction-diffusion equation via the Riemann-Liouville operator, Eur. Phys. J. Plus., 133 (2018), 98.  doi: 10.1140/epjp/i2018-11951-x.  Google Scholar

[25]

K. M. Owolabi and A. Atangana, Robustness of fractional difference schemes via the Caputo subdiffusion-reaction equations, Chaos Solitons Fractals, 111 (2018), 119-127.  doi: 10.1016/j.chaos.2018.04.019.  Google Scholar

[26]

I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and some of their Applications, Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[27]

J. Unsworth and F. J. Duarte, Heat diffusion in a solid sphere and Fourier theory: an elementary practical example, Am. J. Phys., 47 (1979), 981-983.  doi: 10.1119/1.11601.  Google Scholar

[28]

A. M. YangY. HanJ. Li J and W. X. Liu, On steady heat flow problem involving Yang-Srivastava-Machado fractional derivative without singular kernel, Therm. Sci., 20 (2016), 717-721.  doi: 10.2298/TSCI16S3717Y.  Google Scholar

show all references

References:
[1]

A. M. O. AnwarF. JaradD. Baleanu and F. Ayaz, Fractional Caputo heat equation within the double Laplace transform, Romanian Journal of Physics, 58 (2013), 15-22.   Google Scholar

[2]

A. Atangana, A note on the triple Laplace transform and its applications to some kind of third-order differential equation, Abstr. Appl. Anal., 2013 (2013), Art. ID 769102, 10 pp. doi: 10.1155/2013/769102.  Google Scholar

[3]

A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel, theory and application to heat transfer model, Therm. Sci., 20 (2016), 763-769.   Google Scholar

[4]

A. Atangana, On the new fractional derivative and application to nonlinear Fishers reaction-diffusion equation, Appl. Math. Comput., 273 (2016), 948-956.  doi: 10.1016/j.amc.2015.10.021.  Google Scholar

[5]

A. Atangana and J. J. Nieto, Numerical solution for the model of RLC circuit via the fractionl derivative without singular kernel, Adv. Mech. Eng., 7 (2015), 1-7.   Google Scholar

[6]

D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional calculus: Models and Numerical Methods, World Science, 2012. doi: 10.1142/9789814355216.  Google Scholar

[7] D. G. Duffy, Transform Methods for Solving Partial Differential Equations, CRC press, 2004.  doi: 10.1201/9781420035148.  Google Scholar
[8]

T. A. Estrin and T. J. Higgins, The solution of boundary value problems by multiple Laplace transformations, Journal of the Franklin Institute, 252 (1951), 153-167.  doi: 10.1016/0016-0032(51)90950-7.  Google Scholar

[9]

F. Gao and X. J. Yang, Fractional Maxwell fluid with fractional derivative without singular kernel, Therm. Sci., 20 (2016), 871-877.  doi: 10.2298/TSCI16S3871G.  Google Scholar

[10]

H. JafariA. KademD. Baleanu and T. Yalmaz, Solutions of the fractional Davey-Stewartson equations with variational iteration method, Rom. Rep. Phy., 64 (2017), 337-346.   Google Scholar

[11]

F. JaradT. AbdeljawadE. Gndogdu and D. Baleanu, On the Mittag-Leffler stability of q-fractional nonlinear dynamical systems, P. Romanian Acad. A, 12 (2011), 309-314.   Google Scholar

[12]

Y. KhanJ. DiblikN. Faraz and Z. Smarda, An efficient new perturbative Laplace method for space-time fractional telegraph equations, Adv. Differ. Equ-NY, 2012 (2012), 9pp.  doi: 10.1186/1687-1847-2012-204.  Google Scholar

[13]

T. KhanK. ShahA. Khan and R. A. Khan, Solution of fractional order heat equation via triple Laplace transform in 2 dimensions, Math. Meth. Appl. Sci., 41 (2018), 818-825.  doi: 10.1002/mma.4646.  Google Scholar

[14]

A. A. Kilbas, O. I. Marichev and S. G. Samko, Fractional Integral and Derivatives (Theory and Applications), Gordon and Breach, Switzerland, 1993.  Google Scholar

[15]

A. Kilicman and H. E. Gadain, On the applications of Laplace and Sumudu transforms, Journal of the Franklin Institute, 347 (2010), 848-862.  doi: 10.1016/j.jfranklin.2010.03.008.  Google Scholar

[16]

D. KumarJ. Singh and S. Kumar, Analytic and approximate solutions of space-time fractional telegraph equations via Laplace transform, Walailak J. Sci. and Tech., 11 (2014), 711-728.   Google Scholar

[17]

S. Kumar, A new analytical modelling for fractional telegraph equation via Laplace transform, Appl. Math. Model., 38 (2014), 3154-3163.  doi: 10.1016/j.apm.2013.11.035.  Google Scholar

[18]

V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Analysis: Theory, Methods and Applications, 69 (2008), 2677-2682.  doi: 10.1016/j.na.2007.08.042.  Google Scholar

[19]

R. MetzlerW. SchickH. G. Kilian and T. F. Nonnenmacher, Relaxation in filled polymers: A fractional calculus approach, J. Chem. Phy., 103 (1995), 7180-7186.  doi: 10.1063/1.470346.  Google Scholar

[20]

R. C. Mittal and R. Bhatia, A numerical study of two dimensional hyperbolic telegraph equation by modified B-spline differential quadrature method, Appl. Math. Comput., 244 (2014), 976-997.  doi: 10.1016/j.amc.2014.07.060.  Google Scholar

[21]

M. K. Owolabi and A. Atangana, Analysis of mathematics and numerical pattern formation in superdiffusive fractional multicomponent system, Adv. Appl. Math. Mech., 9 (2017), 1438-1460.  doi: 10.4208/aamm.OA-2016-0115.  Google Scholar

[22]

K. M. Owolabi and A. Atangana, Numerical approximation of nonlinear fractional parabolic differential equations with Caputo Fabrizio derivative in Riemann Liouville sense, Chaos Solitons & Fractals, 99 (2017), 171-179.  doi: 10.1016/j.chaos.2017.04.008.  Google Scholar

[23]

K. M. Owolabi, Modelling and simulation of a dynamical system with the Atangana-Baleanu fractional derivative, Eur. Phys. J. Plus., 133 (2018), 15.  doi: 10.1140/epjp/i2018-11863-9.  Google Scholar

[24]

K. M. Owolabi, Efficient numerical simulation of non-integer-order space-fractional reaction-diffusion equation via the Riemann-Liouville operator, Eur. Phys. J. Plus., 133 (2018), 98.  doi: 10.1140/epjp/i2018-11951-x.  Google Scholar

[25]

K. M. Owolabi and A. Atangana, Robustness of fractional difference schemes via the Caputo subdiffusion-reaction equations, Chaos Solitons Fractals, 111 (2018), 119-127.  doi: 10.1016/j.chaos.2018.04.019.  Google Scholar

[26]

I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and some of their Applications, Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[27]

J. Unsworth and F. J. Duarte, Heat diffusion in a solid sphere and Fourier theory: an elementary practical example, Am. J. Phys., 47 (1979), 981-983.  doi: 10.1119/1.11601.  Google Scholar

[28]

A. M. YangY. HanJ. Li J and W. X. Liu, On steady heat flow problem involving Yang-Srivastava-Machado fractional derivative without singular kernel, Therm. Sci., 20 (2016), 717-721.  doi: 10.2298/TSCI16S3717Y.  Google Scholar

Figure 1.  The plot shows comparison between AB (lower surface) and Caputo (upper surface) for $u(x,y,t)$ at fixed $y = 0.5$
Figure 2.  The plot shows comparison between AB (dotted) and Caputo (solid) by considering solution profile of $u(x,y,t)$ at fixed $x = 0.5$ and $y = 0.5$
Figure 3.  The plot shows comparison between AB (lower surface) and Caputo (upper surface) for $u(x,y,t)$ at fixed $t = 0.5$
Figure 4.  The plot shows comparison between AB (red/bottom curve) and Caputo (blue/top curve) by considering solution profile of $u(x,y,t)$ at fixed $y = 1$ and $t = 0.5$
Figure 5.  The plot shows comparison between AB (upper surface) and Caputo (lower surface) for $u(x,y,t)$ at fixed x = -1.5.
Figure 6.  The plot shows comparison between AB (dotted curve) and Caputo (solid curve) by considering solution profile of $u(x,y,t)$ at fixed $x = -1.5$ and $t = 1$
[1]

Rahmat Ali Khan, Yongjin Li, Fahd Jarad. Exact analytical solutions of fractional order telegraph equations via triple Laplace transform. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2387-2397. doi: 10.3934/dcdss.2020427

[2]

Fahd Jarad, Thabet Abdeljawad. Generalized fractional derivatives and Laplace transform. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 709-722. doi: 10.3934/dcdss.2020039

[3]

Ru-Yu Lai, Laurel Ohm. Inverse problems for the fractional Laplace equation with lower order nonlinear perturbations. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021051

[4]

Xiaozhong Yang, Xinlong Liu. Numerical analysis of two new finite difference methods for time-fractional telegraph equation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3921-3942. doi: 10.3934/dcdsb.2020269

[5]

Editorial Office. WITHDRAWN: Fractional diffusion equation described by the Atangana-Baleanu fractional derivative and its approximate solution. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2020173

[6]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021026

[7]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3529-3539. doi: 10.3934/dcdss.2020432

[8]

R. Dhanya, Sweta Tiwari. A multiparameter fractional Laplace problem with semipositone nonlinearity. Communications on Pure & Applied Analysis, 2021, 20 (12) : 4043-4061. doi: 10.3934/cpaa.2021143

[9]

Christina A. Hollon, Jeffrey T. Neugebauer. Positive solutions of a fractional boundary value problem with a fractional derivative boundary condition. Conference Publications, 2015, 2015 (special) : 615-620. doi: 10.3934/proc.2015.0615

[10]

Umberto Biccari. Internal control for a non-local Schrödinger equation involving the fractional Laplace operator. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021014

[11]

Harbir Antil, Mahamadi Warma. Optimal control of the coefficient for the regional fractional $p$-Laplace equation: Approximation and convergence. Mathematical Control & Related Fields, 2019, 9 (1) : 1-38. doi: 10.3934/mcrf.2019001

[12]

Muhammad Arfan, Kamal Shah, Aman Ullah, Soheil Salahshour, Ali Ahmadian, Massimiliano Ferrara. A novel semi-analytical method for solutions of two dimensional fuzzy fractional wave equation using natural transform. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021011

[13]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[14]

S. Sadeghi, H. Jafari, S. Nemati. Solving fractional Advection-diffusion equation using Genocchi operational matrix based on Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3747-3761. doi: 10.3934/dcdss.2020435

[15]

Jinggang Tan, Jingang Xiong. A Harnack inequality for fractional Laplace equations with lower order terms. Discrete & Continuous Dynamical Systems, 2011, 31 (3) : 975-983. doi: 10.3934/dcds.2011.31.975

[16]

Claudia Bucur. Some observations on the Green function for the ball in the fractional Laplace framework. Communications on Pure & Applied Analysis, 2016, 15 (2) : 657-699. doi: 10.3934/cpaa.2016.15.657

[17]

Claude Bardos, François Golse, Ivan Moyano. Linear Boltzmann equation and fractional diffusion. Kinetic & Related Models, 2018, 11 (4) : 1011-1036. doi: 10.3934/krm.2018039

[18]

Nguyen Huy Tuan, Mokhtar Kirane, Long Dinh Le, Van Thinh Nguyen. On an inverse problem for fractional evolution equation. Evolution Equations & Control Theory, 2017, 6 (1) : 111-134. doi: 10.3934/eect.2017007

[19]

Krunal B. Kachhia. Comparative study of fractional Fokker-Planck equations with various fractional derivative operators. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 741-754. doi: 10.3934/dcdss.2020041

[20]

Ilknur Koca. Numerical analysis of coupled fractional differential equations with Atangana-Baleanu fractional derivative. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 475-486. doi: 10.3934/dcdss.2019031

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (1175)
  • HTML views (925)
  • Cited by (1)

Other articles
by authors

[Back to Top]